Illinois Journal of Mathematics

Von Untergruppen der Triangel-Gruppen

Gerhard Rosenberger

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 3 (1978), 404-413.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048603

Digital Object Identifier
doi:10.1215/ijm/1256048603

Mathematical Reviews number (MathSciNet)
MR0497484

Zentralblatt MATH identifier
0382.20039

Subjects
Primary: 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx]

Citation

Rosenberger, Gerhard. Von Untergruppen der Triangel-Gruppen. Illinois J. Math. 22 (1978), no. 3, 404--413. doi:10.1215/ijm/1256048603. https://projecteuclid.org/euclid.ijm/1256048603


Export citation